MathSciNet Relay Station
MathSciNet bibliographic data
MR433418 (55 #6394) 54H05
Saint-Raymond, Jean Boréliens à coupes $K\sb{\sigma }$. Bull. Soc. Math. France 104 (1976), no. 4, 389–400.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement